# SDR USAA060629

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 18,169 hours, 18,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BEAM AT -Y254 C18 AND C16.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-11-15; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1-1/2" BY 1-1/2" BY .040".
